| Catalog Number |
UMR3 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Not Applicable (3189)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Event or Problem Description
It was reported by an (b)(6) that the patient underwent a hernia repair surgery on (b)(6) 2014 and mesh was implanted.It was reported that patient underwent mesh revision and multiple surgical intervention.No additional information provided.